Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication to lose weight

Hello I a 41 year old female, I have been diagnosed with hypertension and as well as Graves Decease. I currently am taking Losartan, Amlodipine, and Propanolol, for my Blood pressure as well as methimazole for my graves. I have gained over 10 pounds in the last few months since I have been taking the methimazole, Is there anything I can take to assist with m weight gain? It is not good for my B/P condition, and I am tired all the time, I am now about 200 pounds.
Fri, 26 Jun 2020
Report Abuse
Cardiologist 's  Response
Hello,

The weight gain could be related to Methimazole. Anyway, I recommend some diet modifications (consulting with a dietitian will be necessary) and regular physical activity. It is also necessary checking again your thyroid hormone levels. In the meantime, I would also recommend taking Garcinia Cambogia supplements to help lose weigh naturally.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest medication to lose weight

Hello, The weight gain could be related to Methimazole. Anyway, I recommend some diet modifications (consulting with a dietitian will be necessary) and regular physical activity. It is also necessary checking again your thyroid hormone levels. In the meantime, I would also recommend taking Garcinia Cambogia supplements to help lose weigh naturally. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist